Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
151 Doctors are Online

Prickly heat, flares up, high cholesterol and blood pressure. On bystolic, zoloft and amlodipine. What is the solution?

I suffer from possibly prickly heat trying to get back to dr 2 weeks away having rather bad flare up tonight p/b is up to 198/ 114 took myself off all my meds for P/P & cholesterol meds & Zoloft thinking they might be exaserbating
my symtomstook a bystolic & amalodopine 2 hours ago B/p only down to 177/101 thinking on tsking a atovan 1mg
yes or no
Asked On : Sun, 13 Oct 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Dermatologist 's  Response
Hi pricky heat is mainly due to excessive sweating .first the etiology of this pricky heat and treat it.then use frutcee daily once and atarax 25 mg at night and application of calamine lotion over the lesions can cure it.use absorb dusting powder daily once in the morning can prevent excessive sweating and inturn cures the prickly heat
Answered: Tue, 15 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor